Authors: Geng, Xianya
Li, Shuchao
Simić, Slobodan 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On the spectral radius of quasi-k-cyclic graphs
Journal: Linear Algebra and Its Applications
Volume: 433
Issue: 8-10
First page: 1561
Last page: 1572
Issue Date: 15-Dec-2010
Rank: M22
ISSN: 0024-3795
DOI: 10.1016/j.laa.2010.06.007
A connected graph G=(VG,EG) is called a quasi-k-cyclic graph, if there exists a vertex q∈VG such that G-q is a k-cyclic graph (connected with cyclomatic number k). In this paper we identify in the set of quasi-k-cyclic graphs (for k≤3) those graphs whose spectral radius of the adjacency matrix (and the signless Laplacian if k≤2) is the largest. In addition, for quasi-unicyclic graphs we identify as well those graphs whose spectral radius of the adjacency matrix is the second largest.
Keywords: Adjacency spectrum | k-Cyclic graph | Quasi-k-cyclic graph | Signless Laplacian spectrum | Spectral radius
Publisher: Elsevier
Project: Serbian Ministry for Science (Grant No. 144015G)

Show full item record


checked on Jul 22, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.